MAUDE Adverse Event Report: IMPLANT DIRECT SYBRON MANUFACTURING LLC LEGACY 3 IMPLANT; DENTAL IMPLANT

IMPLANT DIRECT SYBRON MANUFACTURING LLC LEGACY 3 IMPLANT; DENTAL IMPLANT
Catalog Number 854710
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Failure of Implant (1924); No Consequences Or Impact To Patient (2199)
Date of Event 10/12/2018
Type of Reportable Event Malfunction
Event or Problem Description
Per complaint (b)(4), a dental implant was stuck while screwing during clinical procedure.The dentist tried to remove the implant by unscrewing it, but he could not unscrew it with normal instruments.The implant was removed by grasping with forceps.Consequently, the implant was broken.The initial placement procedure was completed within the same day.The patient did not experience adverse consequences.
 
Additional Manufacturer Narrative
Follow-up submitted to report device evaluation.Returned device was not the same part as previously reported.Updated device family, part number and udi number.

Brand Name
LEGACY 3 IMPLANT
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
IMPLANT DIRECT SYBRON MANUFACTURING LLC
3050 e. hillcrest dr.
thousand oaks CA 91362
MDR Report Key8157218
Report Number3001617766-2018-00368
Device Sequence Number2363528
Product Code DZE
UDI-Device Identifier10841307106463
UDI-Public10841307106463
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K090234
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Inspection
Type of Report Initial,Followup
Report Date (Section B) 02/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/29/2022
Device Catalogue Number854710
Device Lot Number92409
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/31/2018
Initial Date Received by Manufacturer 11/13/2018
Supplement Date Received by Manufacturer01/16/2019
Initial Report FDA Received Date12/12/2018
Supplement Report FDA Received Date02/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age63 YR